Ask an expert
Question

28 Mar 2007

Cilift and running tummy
Hi Everyone and CS Welcome Back.

I've on Cilift for three weeks and I have a terible running tummy. It started after a week I started taking them. I was also very nausious I even fall down sometimes. I took some medication for tummy but it doesn't stop.

Pleas good people help me.
Answer 719 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Check with the doc prescribing this med for you. Cilift can affect the GI system, as can any of the antidepressants or other meds affecting serotonin, usually in the form of some mild nausea, though a runny tommy is possible. Falling down sounds like too much of a response, and there are of course other, physical possible causes for tyhese symptoms, soit'd be best to get checked out by your doc.
Stopping an antidepressant too soon, because you're feeling fine, can be like stopping an antibiotic too soon --- it can lead to a return of the problem, maybe even worse ---- IF the diagnosis of depression was properly made the first time round.
The "probiotics" RMC refers to help by replacing some of the normal organisms that live in one's guts ( similarly to some cultures in live yogurt ) which can get wiped out by antibiotics.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.